# SDR JJBA20140602006

- Difficulty date: June 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 33,364 hours, 45,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNINGS.  BAGGAGE SMOKE WARNING ILLUMINATED IN AIR.  CLEANED MOISTURE FROM NR 1 BAGGAGE SMOKE DETECTOR.
